# SDR 08FDEA04882

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 36,271 hours, 21,010 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Housing
- Part number: GA558614
- Part serial: 5C6253
- Condition: Cracked
- Location: Mlg Switch
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, NOSE GEAR INDICATED UNSAFE ON BOTH SYSTEM 1 AND 2.  COMPLIED WITH QRH AND USED MLG GRAVITY EXTEND CHECKLIST.  WHEN COMPLETED UNSAFE WARNING REMAINED, VISUALLY CHECKED.  INDICATED DOWN AND LOCKED. LANDED WITH INDICATION. FOUND SWITCH 40 GB HOUSING BROKEN.  REMOVED & REPLACED HOUSING AND SWITCH IAW MM 32-00-00-4.  COMPLIED WITH NOSE GEAR SWING IAW MM 32-31-00-5.  ALL INDICATIONS NORMAL.  OK FOR SERVICE.
